# SDR FDEA202507181237

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN,  LEFT BS 6-2 X=27.5 SEAT TRACK CROWN WORN.  WORN CROWN EVALUATED AND FOUND EXCEEDED LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT  EXISTING SPLICE BS 6-0, X= 27.5 IAW SRM 53-00-52-2R, REPAIR 1, FIGURE 201. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
